# SDR SWAA2021060367740

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1011 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STINGER ATTACH FITTING AT AREA AFT OF ACB BS1011 RBL25 WL193.MARKED / REMOVED AND INSTALLED NEW FITTING ITEM HFAB53-FT5-002 FROM BAC1303-101649 LOT # 1411422-1 PER JOB NUMBER 539321 AND CUSTOMER RO NO 823013 SWA LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 147A0070 80641U 11MAY21
